# SDR COEA2016010314801

- Difficulty date: January 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S57512217200
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 155295 NR 600009 HEAVY CHECK COE & MAJOR REPAIR.  RT WING OTBD FLAP RIB 13 HINGE ARM DAMAGE AT THE HINGE POINT.  REPAIR IAW SRAS CE 349 16 9922 DATED 1 26 16.
